# SDR DALA2022080105253

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 88,670 hours, 35,377 cycles
- System (JASC): 3442 · Weather Radar System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 685 -DIV- INTO MCO DUE TO WEATHER RADAR ANTENNA FAULT MESSAGE. CORRECTIVE ACTION: REPLACED WEATHER RADAR ANTENNA. NOGO C/W.
